, Volume 117, Issue 1, pp 1-16

On the rate of convergence of finite-difference approximations for Bellmans equations with variable coefficients

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

The estimates presented here for parabolic Bellman's equations with variable coefficients extend the ones earlier obtained for constant coefficients.

Received: 24 August 1998 / Revised version: 11 May 1999 / Published online: 30 March 2000